# SDR COMA0760357

- Difficulty date: May 2, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 22,960 hours, 21,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Low
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5047 - CREW REPORTS FIRST EMERGENCY FLOOR LIGHT DIM.  REMOVED AND REPLACED LAMP-FLEX SOLID FOR FORWARD MOST EMERGENCY FLOOR TRACK LIGHTING.
